Calculation algorithm of rational estimations of recurrence periodical fourth order fraction

  • R.A. Zatorsky Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • A.V. Semenchuk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: periodical recurrence fraction, triangular matrix, parapermanent, paradeterminant, rational approximation
Published online: 2014-07-19

Abstract


Recurrence fourth order fractions are studied. Connection with algebraic fourth order equations is established. Calculation algorithms of rational contractions of such fractions are built.
Article metrics
PDF downloads: 13
Abstract views: 37
How to Cite
(1)
ZatorskyR., SemenchukA. Calculation Algorithm of Rational Estimations of Recurrence Periodical Fourth Order Fraction. Carpathian Math. Publ. 2014, 6 (1), 32-43.